# SDR 97ZZZX1445

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 69181941
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, NOSE LANDING GEAR ACTUATOR FITTING FOUND CRACKED AT UPPER ACTUATOR ATTACH BOLT HOLE.
